Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 401 to 420 of 1596

Mixed covolume methods on rectangular grids for elliptic problems

Chou, SH; Kwak, Do Youngresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.37, no.3, pp.758 - 771, 2000-03

Smooth (C-infinity) but nowhere analytic functions

Kim, SS; Kwon, Kil Hyunresearcher, AMERICAN MATHEMATICAL MONTHLY, v.107, no.3, pp.264 - 266, 2000-03

Minimal models for Drinfeld modules of rank 2 with complex multiplication

Bae, Sung-Hanresearcher; Jeon, D, ARCHIV DER MATHEMATIK, v.74, no.3, pp.192 - 200, 2000-03

Generalized continued fractions

Choe, Geon Horesearcher, APPLIED MATHEMATICS AND COMPUTATION, v.109, no.2-3, pp.287 - 299, 2000-03

On complex-tangential curves on the unit sphere on C^2 and homogeneous polynomials

Kim, Hong Ohresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.76, no.3, pp.39 - 43, 2000-03

Conjugate SU(r)-connections and holonomy groups

Kim, Jin-Hongresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.128, no.3, pp.865 - 871, 2000-03

Generalized Hahns theorem

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.116, no.2, pp.243 - 262, 2000-04

The universal cover of an affine three-manifold with holonomy of shrinkable dimension <= two

Choi, Suhyoungresearcher, INTERNATIONAL JOURNAL OF MATHEMATICS, v.11, no.3, pp.305 - 365, 2000-05

Frame multiresolution analysis

Kim, Hong Ohresearcher, COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, v.15, no.2, pp.285 - 308, 2000-05

First-order system least squares for the Stokes and linear elasticity equations: Further results

Cai, Z; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.5, pp.1728 - 1739, 2000-05

First-order system least squares for linear elasticity: Numerical results

Cai, Z; Lee, Chang-Ockresearcher; Manteuffel, TA; McCormick, SF, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.21, no.5, pp.1706 - 1727, 2000-05

Hyper-EM for large recursive models of categorical variables

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS DATA ANALYSIS, v.33, no.4, pp.401 - 424, 2000-06

Centrally orthogonal polynimials and second order partial differential equations

Kwon, Kil Hyunresearcher, METHODS AND APPLICATIONS OF ANALYSIS, v.1, no.0, pp.57 - 64, 2000-06

Average convergence rate of the first return time

Choe, Geon Horesearcher; DONG HAN KIM, COLLOQUIUM MATHEMATICUM, v.84/85, no.0, pp.159 - 171, 2000-06

Generic projections, the equations defining projective varieties and Castelnuovo regularity

Kwak, Sijongresearcher, MATHEMATISCHE ZEITSCHRIFT, v.234, no.3, pp.413 - 434, 2000-07

A syndrome-distribution decoding of mols L-p codes

Kim, DG; Hahn, Sang-Geunresearcher; Kim, YS, ARS COMBINATORIA, v.56, pp.113 - 120, 2000-07

Finite element methods for the Stokes problem in R-3

Hong, S; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.13, no.6, pp.127 - 132, 2000-08

Superbridge index of composite knots

Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.9, no.5, pp.669 - 682, 2000-08

Compact composition operators on the Smirnov class

Kim, Hong Ohresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.128, no.8, pp.2297 - 2308, 2000-08

Fixed locus of an involution acting on a Godeaux surface

Keum, J; Lee, Yongnamresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.129, pp.205 - 216, 2000-09



Open Access


. next

rss_1.0 rss_2.0 atom_1.0